Items where Department is "Mathematics" and Year is 2009

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Authors(s) | Item Type | No Grouping
Jump to: A | D | F | G
Number of items: 5.

A

Albeverio, S. and Mazzucchi, S. (2009) An Asymptotic Functional-Integral solution for the Schrödinger Equation with Polynomial Potential. UNSPECIFIED. (Unpublished)

D

Dappiaggi, Claudio and Moretti, Valter and Pinamonti, Nicola (2009) Rigorous construction and Hadamard property of the Unruh state in the full Schwarzschild spacetime. UNSPECIFIED. (Unpublished)

F

Farnik, Łucja and Frapporti, Davide and Marchesi, Simone (2009) On the non-existence of orthogonal instanton bundles on P^{2n+1}. In «Le Matematiche», vol. 64, n. 2 UNSPECIFIED, pp. 81-90. ISBN ISSN: 0373-3505

G

Ghiloni, Riccardo (2009) The classification of algebraically closed alternative division rings of finite central dimension. UNSPECIFIED. (Unpublished)

Goldoni, Luca (2009) A note on an additive property of primes. UNSPECIFIED. (Unpublished)

This list was generated on Wed Oct 22 01:02:05 2014 CEST.